Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 15, NWS Mobile, AL

February 14, 2014

NWS Mobile, AL issued this small craft advisory at Feb 14, 2014, 3:22 AM CST. It took effect at Feb 14, 2014, 6:00 PM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2014, 3:22 AM CST (09:22 UTC)
In effect from
Feb 14, 2014, 6:00 PM CST
Expired
Feb 15, 2014, 9:00 AM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WHUS74 KMOB 140922
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
322 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING OVER THE ALABAMA AND
WESTERN FLORIDA COASTAL WATERS INCLUDING BAYS AND SOUNDS...

.A FAST MOVING COLD FRONT SWEEPS SOUTHEAST ACROSS THE COASTAL WATERS
TONIGHT...BRINGING AN INCREASING OFFSHORE FLOW AND A BUILD IN SEAS.

GMZ650-655-670-675-141800-
/O.NEW.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
322 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST
SATURDAY. 

* WINDS: SOUTHWEST 19 TO 22 KNOTS THIS EVENING BECOMING NORTHWEST 21
  TO 26 KNOTS AFTER MIDNIGHT. OCCASIONAL GUSTS AROUND 30 KNOTS. 

* SEAS: BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL
  OFFSHORE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-141800-
/O.NEW.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
322 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
SATURDAY. 

* WINDS: SOUTHWEST 17 TO 20 KNOTS THIS EVENING BECOMING NORTHWEST 19
  TO 22 KNOTS AFTER MIDNIGHT. OCCASIONAL HIGHER GUSTS. 

* WAVES: BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
350 
WHUS74 KMOB 141708
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING OVER THE ALABAMA
AND WESTERN FLORIDA COASTAL WATERS INCLUDING BAYS AND SOUNDS...

.A FAST MOVING COLD FRONT SWEEPS SOUTHEAST ACROSS THE COASTAL
WATERS TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE
FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING. 

GMZ650-655-670-675-150115-
/O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1108 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SATURDAY. 

* WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY THIS EVENING
  BECOMING NORTHWEST 25 TO 30 KNOTS AROUND MIDNIGHT.

* SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-150115-
/O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1108 AM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM CST SATURDAY. 

* WINDS: SOUTHWEST AROUND 20 KNOTS THIS EVENING BECOMING NORTHWEST
  20 TO 25 KNOTS BY MIDNIGHT. OCCASIONAL HIGHER GUSTS.

* WAVES: BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
431 
WHUS74 KMOB 142118
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
318 PM CST FRI FEB 14 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS EVENING THROUGH
EARLY SATURDAY MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE 
COASTAL WATERS INCLUDING BAYS AND SOUNDS...

.A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE
FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING.

GMZ650-655-670-675-150600-
/O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
318 PM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY THIS EVENING 
  BECOMING NORTHWEST 25 TO 30 KNOTS AROUND MIDNIGHT. 

* SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-150600-
/O.CON.KMOB.SC.Y.0015.140215T0000Z-140215T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
318 PM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

* WINDS: SOUTHWEST AROUND 20 KNOTS THIS EVENING BECOMING 
  NORTHWEST 20 TO 25 KNOTS BY MIDNIGHT. OCCASIONAL HIGHER GUSTS. 

* WAVES: BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
153 
WHUS74 KMOB 150409
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1009 PM CST FRI FEB 14 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY SATURDAY
MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE COASTAL WATERS
INCLUDING BAYS AND SOUNDS...

.A FAST MOVING COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS
TONIGHT...BRINGING STRONG WINDS AHEAD OF AND IN THE WAKE OF THE
FRONT. SEAS WILL QUICKLY BUILD OVER THE GULF WATERS THIS EVENING.

GMZ650-655-670-675-151215-
/O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1009 PM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY.

* WINDS: WEST TO SOUTHWEST 20 TO 25 KNOTS AND GUSTY BECOMING
  NORTHWEST 25 TO 30 KNOTS.

* SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 9 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-151200-
/O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1009 PM CST FRI FEB 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY.

* WINDS: SOUTHWEST AROUND 20 KNOTS BECOMING NORTHWEST 20 TO 25 KNOTS.
  OCCASIONAL HIGHER GUSTS.

* WAVES: BAYS AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
780 
WHUS74 KMOB 150928
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
328 AM CST SAT FEB 15 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY
SATURDAY MORNING FOR THE ALABAMA AND WESTERN FLORIDA PANHANDLE OPEN
GULF WATERS...

.A FAST MOVING COLD FRONT SWEEPS SOUTH OF THE COASTAL WATERS
THIS MORNING WITH HIGH PRESSURE BUILDING IN ITS WAKE. MODERATE TO STRONG
OFFSHORE FLOW AND ELEVATED SEAS TO PERSIST THROUGH MID MORNING. WINDS
DECREASE AND SEAS SUBSIDE IN THE LATE MORNING AND AFTERNOON...AS THE
AXIS OF THE HIGH MOVES ACROSS THE CENTRAL GULF COAST.

GMZ630>635-151030-
/O.CAN.KMOB.SC.Y.0015.000000T0000Z-140215T1200Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
328 AM CST SAT FEB 15 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

LATEST OBSERVATIONS INDICATE THAT NORTH TO NORTHWEST WINDS HAVE
DIMINISHED TO BELOW SMALL CRAFT ADVISORY CRITERIA FOR BAYS AND SOUNDS.

$$

GMZ650-655-670-675-151500-
/O.CON.KMOB.SC.Y.0015.000000T0000Z-140215T1500Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
328 AM CST SAT FEB 15 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WINDS: NORTHWEST 18 TO 23 KNOTS WITH FREQUENT GUSTS BETWEEN 25 AND
  30 KNOTS. 

* SEAS: 3 TO 5 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 13, 11:38 PM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Feb 13, 11:38 PM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1138 PM CST THU FEB 13 2014

.AVIATION (06Z ISSUANCE)...VFR CONDITIONS CONTINUE THROUGH TODAY
THEN A MVFR CEILING NEAR 3.5 KFT DEVELOPS NEAR 00Z SATURDAY.  WILL
HAVE VCSH BEGINNING AT 00Z SATURDAY.  LIGHT WINDS THROUGH TONIGHT
BECOME SOUTHWEST AROUND 12-16 KNOTS BY LATE FRIDAY MORNING AND
INCREASE SOMEWHAT BY FRIDAY EVENING. /29

** PREVIOUS DISCUSSION **

.SHORT TERM (TONIGHT AND FRIDAY)...A QUIET NIGHT EXPECTED ACROSS THE
REGION AS THE POTENT SHORTWAVE OVER NORTH CAROLINA QUICKLY LIFTS OFF
TO THE NORTHEAST. WEAK SFC HIGH PRESSURE WILL MOVE FROM WEST TO EAST
ACROSS THE NORTH CENTRAL GULF TONIGHT. THE PRESSURE GRADIENT IS WEAK
SO W-SW WINDS SHOULD BE LIGHT...ALLOWING LOWS TO DROP BACK INTO THE
LOW TO MID 30S WITH UPPER 30S ALONG THE IMMEDIATE COAST.

SHORTWAVE ENERGY CURRENTLY OVER THE NW STATES WILL DIVE SOUTHEAST
AND AMPLIFY AS IT MOVES INTO THE MIDWEST/MIDSOUTH REGIONS DURING THE
DAY ON FRIDAY. THIS SYSTEM WILL PUSH A QUICK MOVING COLD FRONT
TOWARD THE REGION. THE FRONT IS EXPECTED TO BE JUST NORTH OF THE FAR
NW ZONES BY LATE TOMORROW AFTERNOON. THERE IS NO REAL RETURN OF DEEP
LAYER MOISTURE AHEAD OF THE SYSTEM. HOWEVER...FORCING FROM THE
AMPLIFYING SHORTWAVE LOOKS SUFFICIENT TO INTRODUCE A SLIGHT CHANCE
OF SHOWERS ACROSS NORTHERN WAYNE/CHOCTAW/WILCOX COUNTIES FOR LATE
AFTERNOON. THE REST OF THE AREA WILL REMAIN DRY DURING THE DAY WITH
PASSING HIGH LEVEL CLOUDS MOVING THROUGH. SOUTHWEST WINDS WILL
BECOME BREEZY BY MIDDAY INTO THE AFTERNOON...WITH FREQUENT GUSTS OF
20-25 MPH LIKELY. HIGHS WILL TOP OUT IN THE MID TO UPPER 60S...A FEW
DEGREES COOLER ALONG THE IMMEDIATE COAST. 34/JFB

(FRIDAY NIGHT AND SATURDAY)...THE FRONT WILL QUICKLY MOVE SOUTH
ACROSS THE AREA FRIDAY NIGHT WITH ISOLATED TO SCATTERED SHOWERS. THE
FRONT WILL CLEAR THE AREA AFTER MIDNIGHT WITH A DRIER AND COOLER
AIRMASS MOVING INTO THE REGION. HIGH PRESSURE WILL SETTLE ACROSS THE
AREA ON SATURDAY WITH CLEAR SKIES AND HIGHS IN THE UPPER 50S TO
AROUND 60. LOWS SATURDAY NIGHT WILL RANGE FROM THE LOW/MID 30S
INLAND TO LOW 40S NEAR THE COAST. /13

&&

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL MOVE EAST
OF THE AREA ON SUNDAY WITH A LIGHT SOUTHERLY FLOW DEVELOPING.
SOUTHERLY FLOW WILL CONTINUE INTO EARLY NEXT WEEK AS A COLD FRONT
APPROACHES FROM THE WEST. THE FRONT IS EXPECTED TO STALL NORTH OF
THE AREA THROUGH MID WEEK AS A RIDGE STRENGTHENS OVER THE NORTHERN
GULF. THE SOUTHERLY FLOW WILL BRING DEEPER MOISTURE INTO THE AREA
WITH A SLIGHT CHANCE OF SHOWERS RETURNING NEXT WEEK. TEMPERATURES
WILL ALSO WARM THROUGH THE PERIOD WITH HIGHS AROUND 70 ON
SUNDAY...WARMING INTO THE LOW TO MID 70S THROUGH THE MIDDLE OF THE
WEEK. LOW TEMPS WILL ALSO MODERATE THROUGH THE PERIOD AS MOISTURE
LEVELS INCREASE. HIGH TEMPS WILL REMAIN COOLER NEAR THE COAST DUE TO
THE COLDER SHELF WATERS. DENSE FOG POTENTIAL ALSO INCREASES EARLY
NEXT WEEK ESPECIALLY NEAR THE COAST AND OFFSHORE AS HIGHER DEWPOINTS
MOVE OVER THE COLDER NEARSHORE WATER.  /13

&&

.AVIATION (18Z ISSUANCE)...VFR CONDITIONS EXPECTED THROUGH THE TAF
PERIOD. NW WINDS WILL VEER TO THE SOUTHWEST BY FRIDAY
MORNING...BECOMING GUSTY BY LATE MORNING. 34/JFB

&&

.MARINE...WINDS BECOME LIGHT TONIGHT AS WEAK HIGH PRESSURE MOVES
ACROSS THE NORTHERN GULF. WINDS WILL INCREASE OUT OF THE SOUTHWEST
ON FRIDAY AS THE HIGH MOVES EAST AND A COLD FRONT APPROACHES FROM
THE NORTHWEST. WINDS WILL LIKELY REACH EXERCISE CAUTION LEVELS
(15-20 KT) BY THE AFTERNOON...WITH ADVISORY LEVEL CONDITIONS LIKELY
FRIDAY EVENING. SEAS WILL DIMINISH TO 1-2 FT TONIGHT...BUT WILL
BUILD TO 5-8 FT LATE FRIDAY AFTERNOON INTO THE EVENING.

THE FRONT PUSHES WELL OFFSHORE OVERNIGHT...WITH STRONG OFFSHORE FLOW
LASTING FOR A BRIEF TIME. WINDS BECOME LIGHT OVER THE WEEKEND AS
HIGH PRESSURE MOVES ACROSS THE AREA. A MORE PREDOMINATE LIGHT TO
OCCASIONALLY MODERATE ONSHORE FLOW DEVELOPS BY SUNDAY NIGHT AND
CONTINUES THROUGH MIDWEEK. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      36  64  43  60  39 /  00  05  20  00  00
PENSACOLA   40  63  46  60  44 /  00  05  20  00  00
DESTIN      42  62  46  58  43 /  00  05  20  00  00
EVERGREEN   32  65  39  58  35 /  00  05  30  00  00
WAYNESBORO  32  67  38  58  35 /  00  10  20  00  00
CAMDEN      31  65  38  55  35 /  00  10  30  00  00
CRESTVIEW   32  67  43  61  37 /  00  05  30  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 13, 3:13 PM CST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
313 PM CST THU FEB 13 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-141200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
313 PM CST THU FEB 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AREAS OF COASTAL FOG ARE POSSIBLE EARLY TO MID NEXT WEEK AS A WARM
SOUTHERLY FLOW DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-141200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
313 PM CST THU FEB 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY IMMEDIATELY AHEAD OF
AND BEHIND A COLD FRONT LATE FRIDAY AFTERNOON THROUGH SATURDAY
MORNING.

AREAS OF FOG WILL BE POSSIBLE EARLY TO MID NEXT WEEK AS A WARM
SOUTHERLY FLOW DEVELOPS.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.